Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On ruled surfaces whose flecnode curve intersects every generator in two coincident points


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 5 (1904), 438-446
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1904-1500682-1
MathSciNet review: 1500682
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500682-1
Article copyright: © Copyright 1904 American Mathematical Society

American Mathematical Society